Advertisement

On Vaught's conjecture

  • John R. Steel
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 689)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Barwise, J., Admissible sets and structures, Springer Verlag.Google Scholar
  2. [2]
    Burgess, J., Infinitary languages and descriptive set theory, Ph.D. thesis, Berkeley, 1974.Google Scholar
  3. [3]
    Burgess, J., Equivalences generated by families of Borel sets, to appear in Proc. AMS.Google Scholar
  4. [4]
    Burgess, J., Effective enumeration of classes in a σ11 equivalence relation, to appear.Google Scholar
  5. [5]
    Friedman, H., Countable models of set theories, in: Cambridge Summer School in Mathematical Logic, ed. by A.R.D. Mathias and H. Rogers, Springer Lecture Notes No. 337.Google Scholar
  6. [6]
    Harnik, V., and M. Makkai, A tree argument in infinitary model theory, to appear in Proc. AMS.Google Scholar
  7. [7]
    Harrington, L., A powerless proof of a theorem of Silver, unpublished notes.Google Scholar
  8. [8]
    Harrington, L., Analytic determinacy and 0#, to appear.Google Scholar
  9. [9]
    Keisler, H.J., Model theory for infinitary logic, North Holland, 1971.Google Scholar
  10. [10]
    Makkai, M., An "admissible" generalization of a theorem on countable σ11 sets of reals with applications, Annals of Math. Logic, June 1977.Google Scholar
  11. [11]
    Marcus, L., The number of countable models of a theory of one unary function, to appear.Google Scholar
  12. [12]
    Martin, D., Proof of a conjecture of Friedman, Proc. AMS.Google Scholar
  13. [13]
    Miller, A., Ph.D. thesis, Berkeley, 1977.Google Scholar
  14. [14]
    Morley, M., The number of countable models, JSL v. 35 (1970), pp. 14–18.MathSciNetzbMATHGoogle Scholar
  15. [15]
    Nadel, M., Model theory in admissible sets, Ph.D. thesis, University of Wisconsin, 1971.Google Scholar
  16. [16]
    Rubin, M., Vaught's conjecture for linear orderings, Notices of AMS, vol. 24, p. A 390.Google Scholar
  17. [17]
    Rubin, M., Theories of linear order, Israel J. Math., v. 17, 1974, pp. 392–443.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Silver, J., \(\underset{\raise0.3em\hbox{$\smash{\scriptscriptstyle\thicksim}$}}{\Pi } _1^1\)equivalence relations, unpublished notes.Google Scholar
  19. [19]
    Vaught, R., Invariant sets in topology and logic, Fund. Math., v. 82, 1974, pp. 269–293.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • John R. Steel
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos Angeles

Personalised recommendations